# SDR JJBA20240415034

- Difficulty date: April 2, 2024
- Submitted: April 15, 2024
- Operation: Air carrier
- Aircraft: N14186
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500924
- Aircraft time: 37,168 hours, 27,418 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Fitting
- Part number: UNKNOWN
- Condition: Cracked
- Location: Thrust Reverser
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH T/R FIXED STRUCTURE, O/B SIDE INTERNAL AREA BTW STN: XN 3200.00 / XN 4109.70 FITTING FOUND CRACKED. LH TR FIXED STRUCTURE, O/B SIDE INTERNAL AREA, BTW STN: XN 3200.00 / XN 4109.76 STIFFENER REMOVED. LH TR FIXED STRUCTURE O/B SIDE INTERNAL AREA BTW STN XN 3200.00 / XN 4109.70 STIFFENER REPLACED
